About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 829386, 15 pages
http://dx.doi.org/10.1155/2012/829386
Research Article

Global Stability for a Binge Drinking Model with Two Stages

Department of Applied Mathematics, Lanzhou University of Technology, Gansu, Lanzhou 730050, China

Received 18 July 2012; Revised 6 September 2012; Accepted 4 October 2012

Academic Editor: Seenith Sivasundaram

Copyright © 2012 Hai-Feng Huo and Na-Na Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hai-Feng Huo and Na-Na Song, “Global Stability for a Binge Drinking Model with Two Stages,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 829386, 15 pages, 2012. doi:10.1155/2012/829386